# SDR SWAA2024061299508

- Difficulty date: June 8, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 23,706 hours, 11,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cabin Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE FWD MOST POSTION FLOOR PATH LIGHTING HAS MOISTURE INSIDE TRACK<[01] REMOVED AND REPLACED PHOTOLUMINESCENCE STRIP AT 2ABC (L/H FWD) PER [AMM 33-51-15-960-801-NG (FLOOR PROXIMITY LIGHT - PHOTOLUMINESCENT STRIP REPLACEMENT - PERMANENT)].
